# SDR 2015FA0000122

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Aircraft: N4068W
- Make and model: Snias AS350B2
- Aircraft serial: 2934
- Aircraft time: 6,188 hours, 11,673 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,638 hours, 5,694 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 2287
- Condition: Locked
- Location: Air Con Sys
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: E

## Discrepancy

A/C BELT FOUND MELTED AND BROKEN DUE TO A/C COMPRESSOR LOCK UP. HEAT GENERATED ON PULLEY CAUSED REJECTION OF THE PULLEY DUE TO OVERHEATING RESULTING IN CHANGES TO THE METALLURGY.  REPLACED A/C COMPRESSOR, PULLEY AND RECEIVER/DRYER AS REQUIRED IAW APPLICABLE STC INSTRUCTIONS. DURING MAINTENANCE GROUND RUNS, THE NEW A/C COMPRESSOR LOCKED UP WITH THE SAME RESULTS. CURRENTLY WORKING TO REPLACE THE SAME ITEMS AS PREVIOUSLY STATED.
